Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Correction to the article Floer homology and splicing knot complements

Eaman Eftekhary

Algebraic & Geometric Topology 20 (2020) 3205–3218
DOI: 10.2140/agt.2020.20.3205

Correction to Algebraic & Geometric Topology 15:6 (2015) 3155–3213

Abstract

This note corrects the mistakes in the splicing formulas of the paper “Floer homology and splicing knot complements” (Algebr. Geom. Topol. 15 (2015) 3155–3213). The mistakes are the result of the incorrect assumption that for a knot K inside a homology sphere Y , the involution on HFK̂(K) which corresponds to moving the basepoints by one full twist around K is trivial. The correction implicitly involves considering the contribution from this (possibly nontrivial) involution in a number of places.

Keywords
Floer homology, splicing, essential torus
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57R58
References
Publication
Received: 28 October 2017
Revised: 21 January 2020
Accepted: 5 February 2020
Published: 8 December 2020
Authors
Eaman Eftekhary
School of Mathematics
Institute for Research in Fundamental Sciences (IPM)
Tehran
Iran
http://math.ipm.ir/~eftekhary